Peyronies Society Forums

Please login or register.

Login with username, password and session length
Advanced search  

News:

Welcome to Dr. Landon Trost - Directly answering member questions in the "Medical Professionals" section below the Treatment boards. https://www.peyroniesforum.net/index.php/topic,16512.0.html

Pages: [1]   Go Down

Author Topic: RestoreX for peyronies seems to be worsening! HELP!  (Read 388 times)

0 Members and 1 Guest are viewing this topic.

ChopperWood

  • PDS Newbie
  • *
  • Country: ca
  • Offline Offline
  • Gender: Male
  • Posts: 4
RestoreX for peyronies seems to be worsening! HELP!
« on: January 08, 2022, 02:41:41 AM »

Be had Peyronies for at least 2 years possibly longer. And it was manageable in the first year just started to worsted this past year. Everything I’ve tried seems to make it worst or do nothing. I heard great things about the restorex ex but I think because majority of scaring is near the head of the penis, everytime I try using it, it seems to irritate it more and I think makes it worst. Any tips or any body experience the same thing with restoreX?
Logged
26 years old diagnosed with Peyronies. Have had for a little over two years. Condition worsening in the last year or so. Taking 5mg Cialis daily for Erectile Dysfunction caused by peyronies.

ChopperWood

  • PDS Newbie
  • *
  • Country: ca
  • Offline Offline
  • Gender: Male
  • Posts: 4
Re: RestoreX for peyronies seems to be worsening! HELP!
« Reply #1 on: January 08, 2022, 02:47:44 AM »

I am aware of the spelling mistakes. I am writing this a little anxious and upset to be honest. Further details I am starting to experience Erectile Dysfunction. sometimes she works fine sometimes she hardly works. And because the first few tries with restoreX seemed to worsten or at the very least irritate the condition I’ve been scared to try again. I’m 26 and in a relationship. I’m just trying to stop this before it gets extremely bad 😤
Logged
26 years old diagnosed with Peyronies. Have had for a little over two years. Condition worsening in the last year or so. Taking 5mg Cialis daily for Erectile Dysfunction caused by peyronies.

RichardWilson99

  • Global Moderator
  • ****
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 124
Re: RestoreX for peyronies seems to be worsening! HELP!
« Reply #2 on: January 08, 2022, 03:35:15 AM »

Chopperwood,

Can you please include in your signature  (Profile--> Modify Profile --> signature) what your issue is exactly? What is wrong? Why do you think you have peyronies? Have you been to a doctor?
Logged
31/Single
Injury Nov 2019, bend 15deg, loss of erections, dent and hard-flaccid
VED, cialis 5mg on/off
EQ medium (with pills), no NTE.  Lost 1+ inches length, lots in girth. Some loss of sensation. Considering implant to restore full sexual function

ChopperWood

  • PDS Newbie
  • *
  • Country: ca
  • Offline Offline
  • Gender: Male
  • Posts: 4
Re: RestoreX for peyronies seems to be worsening! HELP!
« Reply #3 on: January 08, 2022, 06:54:31 AM »

I have been to a doctor and it’s been confirmed. I knew long before I seen a doctor and read that it was something that doesn’t get worst. I have worsening scarring all around the top on the penis right below the head. And some not as bad in the middle. The ones at the top tho just keep getting worst over time and have started to cause Erectile Dysfunction.
Logged
26 years old diagnosed with Peyronies. Have had for a little over two years. Condition worsening in the last year or so. Taking 5mg Cialis daily for Erectile Dysfunction caused by peyronies.

madscientist

  • Voting Member
  • **
  • Country: ca
  • Offline Offline
  • Gender: Male
  • Posts: 14
Re: RestoreX for peyronies seems to be worsening! HELP!
« Reply #4 on: January 09, 2022, 08:06:37 PM »

Hey Chopperwood,

Please see my recent post under traction. I feel you and think this is not discussed enough.

Madsci
Logged

Bud luck

  • Major Contributor
  • ****
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 572
Re: RestoreX for peyronies seems to be worsening! HELP!
« Reply #5 on: January 16, 2022, 07:35:11 PM »

Traction didn't help either, but what really made my condition worse was the P-shot, do not do injections on your penis
Logged
My first symptoms started early in 2019
I tried Traction device, Pentofixiline, Q10, TRT, L-Argenine, cialis
I have narrowing/dent/hinge on the left side of my shaft
My Erectile Dysfunction is getting worse
Had a PRP shot Aug 2021
I have a girlfriend
Age 46
Pages: [1]   Go Up
 

Related Topics

  Subject / Started by Replies Last post
9 Replies
3166 Views
Last post June 22, 2014, 02:00:11 PM
by UrsusMinor
4 Replies
1322 Views
Last post January 02, 2019, 09:34:53 AM
by Hawk
1 Replies
224 Views
Last post March 21, 2022, 12:45:32 AM
by jj21